Group photo
Author:
RIVKAHLYNN's Photo RIVKAHLYNN Posts: 500
3/19/14 10:28 A

My SparkPage
Send Private Message
Reply
Yay! I am so excited for you Larissa! Never and easy task and I appreciate you sharing your struggle... it helps to know you are not alone and that it is possible to lose the weight.

I know I have noticed that my carb cravings have gone down a lot since I've gone down on the Seroquil... hopefully that continues.

Thanks again and way to go

May you always dance to the music that lives in your heart. Be you and be beautiful!


 current weight: 337.0 
337
302.75
268.5
234.25
200
LARISSA238's Photo LARISSA238 Posts: 9,038
3/17/14 9:18 P

My SparkPage
Send Private Message
Reply
You are not alone. When I was first put on meds I was obese. I weighed like 200 pounds. The meds and bad choices drove me to over 280 pounds! I decided it was time to get serious and lose weight. It was hard, but I got all the way down to 208.. then I got a car and money to eat out and ate out every day. I ballooned my way back to 260 and I've been good since. As of this morning, I'm 219.2! I've been out of the 220's for a couple days now.You *can* do this!

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.2 
191.7
187.325
182.95
178.575
174.2
RIVKAHLYNN's Photo RIVKAHLYNN Posts: 500
3/17/14 8:54 P

My SparkPage
Send Private Message
Reply
I'm glad to know that it is possible to lose weight on them if you put in the effort. I spoke to my psych today and I am starting the risperidone today and decreasing the seroquil. I am hoping that this helps and that I can be stable on the risperidone.

I don't think many people understand the struggle and frustration that is caused when you gain a lot of weight on the meds. I find that it really really affects my moods and my reactions to things. Not sure about the rest of you but I would assume that I am not alone.

I really appreciate the responses thank you

Becca

May you always dance to the music that lives in your heart. Be you and be beautiful!


 current weight: 337.0 
337
302.75
268.5
234.25
200
LARISSA238's Photo LARISSA238 Posts: 9,038
3/17/14 7:49 P

My SparkPage
Send Private Message
Reply
I don't know how, but I lost weight on those meds. Not because of the meds, but in spite of them. I worked hard to lose weight. I think I was fighting harder since they do cause weight gain.

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.2 
191.7
187.325
182.95
178.575
174.2
AYLAMAY SparkPoints: (8,453)
Fitness Minutes: (1,083)
Posts: 419
3/17/14 12:20 P

My SparkPage
Send Private Message
Reply
Many of the psych meds can cause weight gain. I know that the ones that were problematic for me were Abilify and Depakote.

Now I use Topamax and thorazine. I am losing the weight that I had gained while taking Abilify. But it's really a conversation that you need to have with your doctor.

It angers me that so many of the psych meds used today cause so much weight gain, and can even start the beginnings of high cholesterol and diabetes after weight gain in someone who never had these conditions before. It's a rough situation to be in.

I wish you all the best in finding a new regimen that works for you.

Ayla

"Look for the positive in each day, even if some days you have to look a little harder"

-Unknown.


 current weight: 157.0 
166
162
158
154
150
RIVKAHLYNN's Photo RIVKAHLYNN Posts: 500
3/17/14 10:57 A

My SparkPage
Send Private Message
Reply
Hey everyone I have a question,

I am currently going through med changes and was wondering if anyone else has ever had to deal with this.

I am currently in the hospital and trying to figure meds out. I am on Seroquil and they really upped the meds which caused me to gain 12 pounds in under 2 weeks. Now we are talking about going off of it completely to go on Risperidone which I guess causes less weight gain.

I was wondering if people have any experiences they can share.

Thank you

Becca

May you always dance to the music that lives in your heart. Be you and be beautiful!


 current weight: 337.0 
337
302.75
268.5
234.25
200
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder General Team Discussion Forum Posts

Topics:
Last Post:
1/3/2018 2:47:19 PM
5/31/2018 10:28:28 PM
12/6/2017 11:06:47 AM
12/22/2017 10:14:16 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1831x57158618

Review our Community Guidelines